# SDR HYIA20150820002

- Difficulty date: August 14, 2015
- Submitted: August 20, 2015
- Operation: Air carrier
- Aircraft: N540BN
- Make and model: Bnorm BN2B20
- Aircraft serial: 2207
- Aircraft time: 8,994 hours, 6,676 cycles
- System (JASC): 3242 · Brake
- Part: Caliper
- Part number: 3023C
- Condition: Leaking
- Location: Lt Brake
- Stage of operation: TX
- How discovered: O
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

PILOT REPORTED LT BRAKE FAILED.  MX VISUALLY INSPECTED & FOUND THE OTBD BRAKE CALIPER LEAKING.  R & R LT MLG OTBD CALIPER ASSEMBLY IAW MM CHAPTER 2.9.  OPERATIONAL CHECKED GOOD.
